# SDR DALA2024082208373

- Difficulty date: August 22, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N302DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55070
- Aircraft time: 10,265 hours, 4,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Lever
- Condition: Stiff
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS 1 LEFT DOOR ARM/DISARM LEVER IS STIFF AND GETS STUCK BEFORE REACHING FULL DISARM MODE. DURING OPS CHK OF 1L REF 52-11-00, TASK 320A-A ON 3RD ATTEMPT GIRT BAR DID NOT DETACH AND EMERGENCY ESCAPE SLIDE DEPLOYED. REMOVED SLIDE PER AMP 25-63 ASSESSING DAMAGE. FOUND AFT STABILIZER BAR DAMAGED. REMOVED STABILIZER PER AMP 52-11. REMOVED DAMAGED LOWER LINER & HINGE COVER IAW AMM 25-29.  STABILIZER BAR, HINGE COVER, AND SLIDE BUSTLE WORKED ON NR CARDS NR 1,2 AND 3.  REPLACED EOAM L1 DOOR DIAPHRAGM PER AMP 52-00. SVCD EOAM L1 DOOR PER AMP 52-11. INSTALLED SAFETY PIN FOR SHEAR PIN INSTALL(PO 595143) FPD LOWER LINER WORKED ON NR CARD #4.  EOAM REPLACED ON LOG 6191352. L1 DOOR SLIDE INSTALLED ON WORK CARD 2563-4001. (LP# 6191344)
